Risk minimization for game options in markets imposing minimal transaction costs

Yan Dolinsky, Yuri Kifer

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We study partial hedging for game options in markets with transaction costs bounded from below. More precisely, we assume that the investor's transaction costs for each trade are the maximum between proportional transaction costs and a fixed transaction cost. We prove that in the continuous-time Black-Scholes (BS) model, there exists a trading strategy which minimizes the shortfall risk. Furthermore, we use binomial models in order to provide numerical schemes for the calculation of the shortfall risk and the corresponding optimal portfolio in the BS model.

Original languageEnglish
Pages (from-to)926-946
Number of pages21
JournalAdvances in Applied Probability
Volume48
Issue number3
DOIs
Publication statusPublished - 1 Sep 2016
Externally publishedYes

Keywords

  • Game option
  • Hedging with friction
  • Risk minimization
  • Transaction cost

Cite this